Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    0
  • views
    1109

Only Day 5!! :(

TrappedInMyMind

170 views

Alright, well i didn't even think it was possible but my face has gotten drier! And it's very itchy, and flaky. I didn't think it would happen this fast, I mean I'm only on 10mg a day. I'm getting new zits, but that's only to be expected. Just have to avoid mirrors i guess, its also taking awhile for the ones I had from before to heal. But I'm thinking that might be something to do with the diet. It's not a weight loss diet even though I guess I am losing some weight. I just don't what to eat junk and fast food and dairy and basically anything high in sugar, because it would really suck to be doing this whole accutane thing and have the foods I'm eating counteract or make it worse in any way! But man do I ever miss whoppers:(

I do at times obviously get frustrated with the aches but then I remember its only been a few days and its going to get worse:( I'm just really impatient. And if i see another Vanessa Hudgens Neutrogena commercial about how controlling acne is as easy as washing your face i think I'm going to lose it.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×